I’ve officially started Latuda taking two weeks ago. It isn’t really seem to do much the first week, in fact I experienced a lot of anxiety, panic attacks, outbursts of vocal not physical. Although the second week, last week, I started to feel a little better during the day. After I take my pill, about 2 or 3 hours later, I start feeling very anxious, very hot, so much so that I have to put ice on my head, and then I get extremely tired and have to go to bed. Sometimes I sleep through the night, like last night I went to bed at 7:30 PM and woke up at 7:30 AM. Some nights when I get really tired like that from the medicine,I believe, and I’ll sleep maybe three hours and then wake up feeling anxious. Then I cannot sleep the rest of the night.
******(THE MOST COMMON SIDE EFFECTS OF LATUDA
In clinical studies the most common side effects with LATUDA included:
sleepiness or drowsiness
restlessness and feeling like you need to move around (akathisia)
difficulty moving, slow movements, muscle stiffness, or tremor
So, I’m curious, does anyone else or has anyone else ever had this experience from taking Latuda or any other kind of mood stabilizing drugs? I absolutely hate this, I can’t stand the way it makes me feel I might as well not be taking medicine and as of today I’m calling my doctor because I don’t want to take it anymore.